💊 NCLEX-RN Exam Prep

Digoxin toxicity symptoms include:

A Hypertension
B Nausea, vomiting, visual disturbances such as yellow-green halos, and cardiac arrhythmias
C Hyperglycemia
D Weight gain

✓ Correct Answer: Option B

Digoxin toxicity: GI (nausea, vomiting, anorexia), visual (yellow-green halos, blurred vision), cardiac (bradycardia, heart block, PVCs). Hold if HR <60. Therapeutic level: 0.5-2.0 ng/mL. Check potassium (hypokalemia increases toxicity). Antidote: digoxin immune Fab.

💡 Why is B) the correct answer?

The correct answer to the question "Digoxin toxicity symptoms include:" is Option B: Nausea, vomiting, visual disturbances such as yellow-green halos, and cardiac arrhythmias.

The other options — A) Hypertension, C) Hyperglycemia, D) Weight gain — are incorrect for this NCLEX-RN Exam Prep question. As explained above: Digoxin toxicity: GI (nausea, vomiting, anorexia), visual (yellow-green halos, blurred vision), cardiac (bradycardia, heart block, PVCs). Hold if HR

📚 About This NCLEX-RN Exam Prep Practice Question

This 3-level NCLEX-RN Exam Prep question from the Physiological Integrity topic is part of BrainForge Quiz's free exam preparation library. Each question includes the correct answer and a detailed explanation to help you understand the underlying concept, not just memorize the answer.

How to use this page: Read the question above, consider all four options (A through D), then check the highlighted correct answer and explanation. For active timed practice, start a free NCLEX-RN Exam Prep practice test or use flashcards for spaced repetition review.

Related NCLEX-RN Exam Prep Questions